General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 2012, Volume 203, Number 2, Pages 77–86 (Mi msb7763)  

This article is cited in 12 scientific papers (total in 12 papers)

The multipoint de la Vallée-Poussin problem for a convolution operator

V. V. Napalkova, A. A. Nuyatovb

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
b N. I. Lobachevski State University of Nizhni Novgorod

Abstract: Conditions are discovered which ensure that the space of entire functions can be represented as the sum of an ideal in the space of entire functions and the kernel of a convolution operator. In this way conditions for the multipoint de la Vallée-Poussin problem to have a solution are found.
Bibliography: 14 titles.

Keywords: convolution operator, Fischer pairs, multipoint de la Vallée-Poussin problem.
Author to whom correspondence should be addressed


Full text: PDF file (477 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:2, 224–233

Bibliographic databases:

UDC: 517.98
MSC: Primary 30E05; Secondary 44A35
Received: 28.06.2010 and 28.01.2011

Citation: V. V. Napalkov, A. A. Nuyatov, “The multipoint de la Vallée-Poussin problem for a convolution operator”, Mat. Sb., 203:2 (2012), 77–86; Sb. Math., 203:2 (2012), 224–233

Citation in format AMSBIB
\by V.~V.~Napalkov, A.~A.~Nuyatov
\paper The multipoint de la Vall\'ee-Poussin problem for a~convolution operator
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 2
\pages 77--86
\jour Sb. Math.
\yr 2012
\vol 203
\issue 2
\pages 224--233

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nuyatov A.A., “Usloviya razreshimosti mnogotochechnoi zadachi Valle Pussena dlya operatorov svertki”, Vestn. Nizhegorodskogo un-ta im. N. I. Lobachevskogo, 2012, no. 4-1, 202–205  elib
    2. S. G. Merzlyakov, S. V. Popenov, “Interpolation with multiplicity by series of exponentials in $H(\mathbb C)$ with nodes on the real axis”, Ufa Math. J., 5:3 (2013), 127–140  mathnet  crossref  elib
    3. K. R. Zimens, V. V. Napalkov, “The multiple de la Vallée-Poussin problem on convex domains in the kernel of the convolution operator”, Dokl. Math., 90:2 (2014), 581–583  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    4. V. V. Napalkov, A. U. Mullabaeva, “On one class of differential operators and their application”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 142–155  mathnet  crossref  mathscinet  isi  elib
    5. V. V. Napalkov, A. A. Nuyatov, “Multipoint Vallée Poussin problem for convolution operators with nodes defined inside an angle”, Theoret. and Math. Phys., 180:2 (2014), 983–989  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. S. G. Merzlyakov, S. V. Popenov, “Interpolation by series of exponentials in $H(D)$ with real nodes”, Ufa Math. J., 7:1 (2015), 46–57  mathnet  crossref  isi  elib
    7. V. V. Napalkov, K. R. Zimens, “Zadacha Valle Pussena v yadre operatora svertki na poluploskosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:2 (2015), 283–292  mathnet  crossref  zmath  elib
    8. V. V. Napalkov, A. U. Mullabaeva, “Kratnaya interpolyatsionnaya zadacha Valle Pussena”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 63–77  mathnet  crossref  zmath  elib
    9. K. R. Zabirova, V. V. Napalkov, “Composition Operators of Convolution and Multiplication by a Function”, Math. Notes, 99:3 (2016), 368–377  mathnet  crossref  crossref  mathscinet  isi  elib
    10. V. V. Napalkov, A. U. Mullabaeva, “Fischer decomposition of the space of entire functions for the convolution operator”, Dokl. Math., 96:2 (2017), 465–467  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    11. S. G. Merzlyakov, S. V. Popenov, “Interpolyatsiya summami ryadov eksponent s pokazatelyami, sguschayuschimisya v odnom napravlenii”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 62–79  mathnet  mathscinet
    12. Merzlyakov S.G., Popenov S.V., “Interpolation By Sums of Series of Exponentials and Global Cauchy Problem For Convolution Operators”, Dokl. Math., 99:2 (2019), 149–151  crossref  zmath  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:690
    Full text:178
    First page:98

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020